# SDR CA030113005

- Difficulty date: January 10, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 19,298 hours
- Engine: Pwa PT6A34
- System (JASC): 5520 · Elevator Structure
- Part: Spline Adapter
- Part number: 115610010125
- Condition: Cracked
- Location: Elevator
- Part time: 19,863 hours, 24,871 cycles
- Component: Elevator, Beech
- Component part number: 115610010265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE TRAILING EDGE SPLINE ON THE ELEVATORS, THE SPLINES WERE FOUND CRACKED AT SEVERAL LOCATIONS, THIS IS THE 7TH SDR REGARDING THESE SPLINES AND A TOTAL OF 11 SPLINES FOUND CRACKED. THE ELEVATORS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. WE ARE CURRENTLY CONDUCTING A FLEET INSPECTION.
